Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 238487, 8 pages
http://dx.doi.org/10.1155/2014/238487
Research Article

Simplified Stability Criteria for Delayed Neutral Systems

1School of Mathematical Science, Heilongjiang University, Harbin 150080, China
2College of Computer and Information Engineering, Heilongjiang University of Science and Technology, Harbin 150022, China

Received 4 March 2014; Accepted 1 April 2014; Published 13 May 2014

Academic Editor: Yuxin Zhao

Copyright © 2014 Xinghua Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

For a class of linear time-invariant neutral systems with neutral and discrete constant delays, several existing asymptotic stability criteria in the form of linear matrix inequalities (LMIs) are simplified by using matrix analysis techniques. Compared with the original stability criteria, the simplified ones include fewer LMI variables, which can obviously reduce computational complexity. Simultaneously, it is theoretically shown that the simplified stability criteria and original ones are equivalent; that is, they have the same conservativeness. Finally, a numerical example is employed to verify the theoretic results investigated in this paper.